# SDR WVER0316201600011

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 30,721 hours, 24,688 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE UNDER RAM AIR FAIRING ON RT SIDE OF VERTICAL AND HORIZONTAL UNDER EDGE OF PANEL.
